Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have malformed hip joints and fibromyalgia. Taking Gabapentin. Uncomfortable walking. What can I do?

i am 3 months post op for a THR of my left hip. i was born with malformed hip joints and the operated leg was almost an inch shorter than the right one. since the surgery i am experiencing excruciating pain in the lateral knee area on the operated side along with trochanteric pain and severe groin pain at times. i am not on any pain medication as doc thinks pain will pass. i also have fibromyalgia and take Gabapentin , Elavil and Ambien for it. I am frustrated and disappointed that my activity level is still poor. I also get extreme numbness in the front area of my pelvis and in my thigh that makes standing and walking very uncomfortable.. what can i do ? The doc said i may need to go to a pain clinic but found out they dont prescribe anything for pain for at least 6 weeks..i am getting depressed over this and spend most of my time housebound. I am only 47 yrs old and havent been able to work for well over a yr now and want my life back.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,   ,   ,  
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain that you have can be due to bio mechanical causes. This can be corrected by proper orthotics and regular physiotherapy.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor